1. Saying Goodbye to a Great Staffer: Edial
    Please help me wish Edial a wonderful blessed journey as he steps down from CF staff.
    His footprint on our ministry will always remain but his presence will be greatly missed. I'm sure he will come around as a member to all his favorite forums but for now please join me at his profile page to wish him many thanks for the years of service he has brought to us all.
    All of us on CF staff will miss him dearly!!
    Dismiss Notice
Dismiss Notice

Welcome to Christian Forums, a friendly forum to discuss Christianity in a friendly surrounding.

Your voice is missing! You will need to register to get access to the following site features:
  • Reply to discussions and create your own threads.
  • Our modern chat room. No add-ons or extensions required, just login and start chatting after you have posted 20 posts and have received 5 likes.
  • Access to private conversations with other members.

We hope to see you as a part of our community soon!

Benzodiazepines+alchol+cannabis

Discussion in 'Addictions & Substances' started by Lucis, Apr 29, 2010.

  1. Lucis

    Lucis Lost soul

    Messages:
    561
    Likes Received:
    45
    Marital Status:
    Single
    Politics:
    UK-Liberal-Democrats
    Faith:
    Christian-Seeker
    I got banned from recovery because of my clonazepam thread because I talked about something I should not say to not trigger, that's how I understood it, so I should not trigger. But I used cannabis half my life now, and I just can't seem to stop. Many of my old friends are drug addicts and on heroin now, so I'm respected because I only smoke cannabis. But I've also been addicted to benzodiazepines for about 2 years now, by getting Valium from the doctor for a year and then he just stopped it. So I had to buy illegally to avoid withdrawal and got addicted to Klonopin. I tried 4 or 5 times to - with help from doctor - to decrease the dosage of Klonopin or Valium, but it didn't work. If they didn't give it to me, then I had to get it on the streets. So my doctor even gave me doses of Klonopin where he clearly said "This will make you high" and it was great, but I crashed and had adverse reactions I think I lost my mind or something and kicked in the door of my docs office after he said I could not get Klonopin if I couldn't remember the appointments, and both benzo and cannabis affect memory, so I got really bad memory. So he punished me by giving Valium instead, and demanding urine samples free from ethanol and cannabis, and I just honestly said I could not stop smoking, since I've been smoking since I was a kid, and the ethanol thing was just stupid since I was no alcoholic. And now I have to use illigal substances that are much stronger to keep going. I found a new doctor and hoping I can get prescriptions on benzos and just not have to worry about it, then the problem with drinking to often would go away too. If I got enough benzodiazepines, then drinking seems like waste of money.

    I got no idea if I broke any rule by describing my life like this. I'm just looking for advice, so don't ban me or anything if I wrote anything wrong.
     
  2. Tempura

    Tempura Newbie

    Messages:
    209
    Likes Received:
    16
    Marital Status:
    Single
    Faith:
    Lutheran
    OKay, yeah. I'm an alchoholic and a benzo-junkie myself. Believe I know about the withdrawals, they're scary < staff edit > < staff edit >I don't do cannabis though, or other drugs. It's been a rough road. I had the same feeling as you do, that "when I have enough pills, I don't need alcohol", and I still have. I've fought with myself a lot. I kept saying to myself that "I need this". And I still do to some point. After all, I got the meds for a situation that wasn't bearable, and they worked.

    Now I've been on benzos for about 4 years. I don't know why, but for the first time, I think I'm ready for rehab. Or maybe I know why. Alcohol has come back again, and I'm not getting the "good" vibes at all, from alcohol nor pills. I just drink/take the pills so I wouldn't have to deal with withdrawals. And since I found a sober (in every way) girlfiriend, it makes things a bit easier, gives me some confidence. I'll call my doctor tomorrow, and tell him to send me to a hospital for this. Might take 6 months, easily, since you have to drop the doses slowly, but at least I'll try. I don't know if I end up screaming and crying because the anxiety and pain again, but I know that I'll be safe and my doctor won't torture me too much.

    I hope you have a good doctor and enough luck to live in a place where you can get good treatment. But the main point is, if you're SURE that you can't live without the substances in question, it's hard to make a change. But I'm not judging. Let's just try our best to build our lives to better foundations.
     
    Last edited by a moderator: May 9, 2010
  3. NatiBooh

    NatiBooh rescued through love

    Messages:
    127
    Likes Received:
    34
    Marital Status:
    Married
    Faith:
    Other-Religion
    The trio is ultra dangerous as your heart goes up and down,the rhythm can't keep up. I have some knowledge of the mix you're talking about. A good rehab center with a detox will show anyone how rough this combo is. Coming off of them is rough. Do as you feel though~ I myself have made mistakes with this.
     
  4. UnReAL13

    UnReAL13 Apathetic Ignostic

    Messages:
    310
    Likes Received:
    2
    Marital Status:
    Single
    Politics:
    US-Others
    Faith:
    Agnostic
    I've definitely had problems with benzo's, and I have DEFINITELY had this combo several times before. Gets you WASTED.

    Pot and alcohol is one thing, but throwing xanax or some other benzo into the mix intensifies the effects of the other 2 GREATLY. I wrecked my last car because of taking too much Adevin (spelling?). I really don't like the lingering effects of benzo's, and how they can be memory erasers.

    I wouldn't suggest an immediate withdrawal. It might be too much of a shock to your system to yank yourself off of all of that at once. Try weening yourself off, gradually reducing the dosage of benzo's until you're taking nothing at all. The benzo's are definitely what you have to worry about concerning a physical dependency.
     
Loading...